Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Change in penis colour, bumps on penis head, masturbation addiction. Using zole-f ointment. Causes and treatment?

iam 24 years old...my penis colour changed scince 2 months...its changed like dark ash colour and on my penis head small bumps are formed at one place and total penis head changed to dark ash colour..mt scrotum skin also changed to red colour and inner thighs also changed like dark ahs colour...when i applied dettol its burining too much...noe iam using zole-f ointment but there is no change in that area...iam still vergin...i musturbate too much,i thouht that the problem came due to musturbation....please help me
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  379
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
Urologist 's  Response
Jul 2016
Hello
Thanks for your query.Based on the facts that you have posted it appears that you have Ring Worm Infection of the scrotal skin and Glans Penis.

Please take anti fungal medication like Fluconazole orally twice daily along with topical anti fungal ointment like Meconazole for local application over affected area twice daily.

Get the prescription of medicines from your family Physician.

Ensure to clean your genitals with warm water twice daily.
Dr.Patil.
Answered: Tue, 27 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor